PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

The Levi problem for $j$-metric balls of a proper pseudoconvex domain in $\mathbb C^n$

Volume 70 / 2022

Hedi Khedhiri Bulletin Polish Acad. Sci. Math. 70 (2022), 115-131 MSC: Primary 30F45; Secondary 32Txx, 32U05, 32U10. DOI: 10.4064/ba221230-8-4 Published online: 20 April 2023


Let $\Omega _j(a,r)$ be an $a$-centered $j$-metric ball of a proper pseudoconvex domain $\Omega $ in $\mathbb C^n$, with radius $r \gt 0$. In this paper, we discuss whether $\Omega _j(a,r)$ can be pseudoconvex and so can be holomorphically convex and vice versa. We study three principal cases of the domain $\Omega $ and we provide in each case optimal conditions on $a$ and $r$ for which the original Levi problem can be solved in $\Omega _j(a,r)$. As an application, we show that Kiselman’s minimum principle can hold in the $j$-metric setting.


  • Hedi KhedhiriMathematics Department
    Preparatory Institute of Engineering Studies
    Monastir 5019, Tunisia

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image